# SDR RAIA00207210

- Difficulty date: July 9, 2002
- Submitted: July 11, 2002
- Operation: Air carrier
- Aircraft: N806HK
- Make and model: Emb EMB-145
- Aircraft serial: 145112
- Aircraft time: 7,031 hours, 6,237 cycles
- Engine: Allsn AE3007A
- Engine time: 5,775 hours
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Part number: 23062672
- Condition: Inoperative
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

5275-PIT- #1 ENGINE WILL NOT START. MAINTENANCE REMOVED AND REPLACED #1 "B" IGNITER PLUG, OPS CK GOOD.
